MathSciNet Relay Station
MathSciNet bibliographic data
MR1852082 60A10 (42C15 42C40)
Belock, Julie; Dobric, Vladimir Random variable dilation equation and multidimensional prescale functions. Trans. Amer. Math. Soc. 353 (2001), no. 12, 4779–4800.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement